It is best to postpone any laser treatments while taking any antibiotics. Many antibiotics cause sensitivity to light which could result in prolonged healing, increased blistering, intensified tenderness, etc. You must also take into consideration the reason for being on an antibiotic. Generally antibiotics are prescribed to aid the immune system in fighting off infection. While the immune system is busy with the infection, it will be less effective in flushing away shattered ink particles or in removing broken up skin pigment. The immune system is an amazing component of our lives and is capable of performing some pretty incredible feats, however giving it multiple areas to concentrate on can result in less than stellar results in any and all of the areas it is working.
In order to see the best possible results from your laser treatments it is best to wait at least a couple weeks after taking the last dose of antibiotics. It’s always best to be safe than sorry. And on the plus side, if you’ve already had laser treatments for tattoo removal or pigmentation removal, time is your friend. As long as there are broken particles of ink or pigment in the body the immune system will continue to work to flush them away even if at a slower rate than right after treatment.